| Catalog Number |
01.32.3641CF |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
05/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had a primary with mpact no hole cup, mpact dm converter and double mobility liner implanted on the (b)(6) 2024.The cup was placed as usual, 40 inclination and roughly 20 anteversion.The patient showed signs of a spinal deformity.The patient dislocated posteriorly 3 times over in 2 weeks.It was found that the patient had an extremely hyper mobile hip (extremely lax in her ligaments) and her hip posterior capsule was detached.The surgeon decided to remove the mpact no hole cup with dm converter liner, the double mobility liner and put in a highly constrained cup (of competitor).This was done on the (b)(6) 2024.The surgeon reported that he does not believe this was an implant fault, the patient just required a more constraint hip configuration.
Additional Manufacturer Narrative
Batch review performed on 03 june 2024 lot 2302176: (b)(4) items manufactured and released on 12-jul-2023.Expiration date: 2028-06-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional components involved in the event: liner: mpact dm 01.26.2244mhc double mobility hc liner 22.2/dmb (k131458) lot 2314368: (b)(4) items manufactured and released on 28-sep-2023.Expiration date: 2028-09-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.